Reoccurrance of full body bumps, itchiness and stinging of the skin after I eat.

    
Asked by Unregistered (Female; 29; no medical problems; Relevant drugs:no medications ) on Wed 28, Jan 2009 06:54am

This has happened about 4 times a year for the last 5 years. It recenlty occurred this past december and just this week. I eat something, get an upset stomach then the next day I break out into these small bumps all over that look like chill bumps and they itch all over and my skin feels tingly and stings. When the stinging happpens my pulse rate increases. This lasts for 1 week. I been to an allergy doctor and was tested he said I am not allergic to anything. I am given steriods to treat this. Do you know what could be causing this? Thanks


Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post

 
What users are searching right now on Ask Medical Doctor:
hadsexforfirsttimewithnocondomandmypenisisexposed     pathophysiology     epididymitis     Search for answers     what does enhancement characteristics not evaluated     what do you mean by klcidh plexuses     Implanon symptoms     allergies numbness     poop     Ico     Search for answers     canamassbecancer     Search for answers     lumponlefttesticle     brat20diet     prevention     Search for answers     members     Search for anscan atripla and valtrex be taken togetherwers     menactra     nail bed receding     You     HiDoctorWheniinsertmymiddlefingerintomyvaginain     Postreticulumsurgeryp91111 post new comments reticulum     Lump right side of love handle     penis smell     dr shetal kaul black stools     Painunderneathrightbreastbonebutgallbladderwasremove     water in ear     visalus     sanger     pili     can a paranoid woman hear fetal heart tones     what age stop having brithdays     what is the gall bladder     Ihavealumpbetweenmy     Bradycardia     Blood     Search for answers     live in     Rect     en     Pn     Hamstring     atya blood     increase     hairfall     heatminibumps     bacterial     Heavy tender breast menstrual cycle ended 2 weeks ago     livercancer     Conbustion     bacterial     cansilksuturesontuballigationbereversed     how ng after an overdose would liver shut down     Arms     ente     BladdercancertumorsivpxrayspicturesandChronicm     Post hysterectomyatrophic vaginitisintraductal papiloma     puffy     should20i20get20surgry20on20me20vigina20it20biger20than20the20other     Verosite     tongue red     Hello my mother is 51 yrs old She experienced bleeding 10 yrs after she had female sterilization she would sometimes had bruises on some parts of her body We had her cbc result with 59 hemoglobin and 209 hematocrit Please help me understand my m     Scoliosis pain     glaucoma     brain20tumour     reditchy     boobdischarge     myrightearisinfectedandihearthingsinhighertone     rashesunderarms     members     to     signs of inflammation     Cause     dark purple spots on vagina     nerofibromatosis     itchy hips     penissmell     darkbrown     lumpintheback     coated tongue     brown oval spot under scrotum     pain in calf below knee     is there any treatment for lukeria     CEFUROXIME     rashhiv     minozod     do tonsils desolve     Myp     legs     pain20in20bicep20forearm20area     40y     pain on my left side     ct     pain on left side nausea     pain on left hip     pain in top left abdomen     pain in right side below waist     mobile     pain in arch     pain under sterum difficulty swallowing burning in esophagus     What is the best time of day to take Vit B6 or Vit B12     oversensitiveglans     overdoseofvitamintablet     ovary cancer     ovariancancer     urine     otdyh     dry nipple     osteoid osteoma     oralsexcondomhivstd     liver spots     oral sex and women uti     op tube     oozingyellow     only     pneumothorax     ongoing20diaherra20for20320months     onesiderespiratory     oneofmyboobsisconstantlyitchinginthe     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Stats